# SDR HDNA201909144924

- Difficulty date: September 14, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N810LE
- Make and model: Snias AS350B2
- Aircraft serial: 4924
- Aircraft time: 3,948 hours, 10,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Condition: Defective
- Location: Ac Compressor
- Component: Compressor
- Component part number: 590008
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE ALTITUDE THE CREW MEMBER VERY BRIEFLY SMELLED A HOT RUBBER SMELL WITH THE AIRCRAFT AIR CONDITIONER BECOMING INOPERATIVE SIMULTANEOUSLY. THE SYSTEM WAS TROUBLESHOT AND FOUND THAT THE AIR CONDITIONING COMPRESSOR DRIVE PULLEY WAS DEFECTIVE CAUSING THE DRIVE BELT TO GET HOT ON THE PULLEY CAUSING THE HOT RUBBER SMELL.
